RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1967, Volume 1, Issue 1, Pages 15–31 (Mi faa2803)  

This article is cited in 17 scientific papers (total in 18 papers)

Integral geometry on $k$-dimensional planes

I. M. Gel'fand, M. I. Graev, Z. Ya. Shapiro


Full text: PDF file (1697 kB)

English version:
Functional Analysis and Its Applications, 1967, 1:1, 14–27

Bibliographic databases:

Received: 04.11.1966

Citation: I. M. Gel'fand, M. I. Graev, Z. Ya. Shapiro, “Integral geometry on $k$-dimensional planes”, Funktsional. Anal. i Prilozhen., 1:1 (1967), 15–31; Funct. Anal. Appl., 1:1 (1967), 14–27

Citation in format AMSBIB
\Bibitem{GelGraSha67}
\by I.~M.~Gel'fand, M.~I.~Graev, Z.~Ya.~Shapiro
\paper Integral geometry on $k$-dimensional planes
\jour Funktsional. Anal. i Prilozhen.
\yr 1967
\vol 1
\issue 1
\pages 15--31
\mathnet{http://mi.mathnet.ru/faa2803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212754}
\zmath{https://zbmath.org/?q=an:0164.23103}
\transl
\jour Funct. Anal. Appl.
\yr 1967
\vol 1
\issue 1
\pages 14--27
\crossref{https://doi.org/10.1007/BF01075862}


Linking options:
  • http://mi.mathnet.ru/eng/faa2803
  • http://mi.mathnet.ru/eng/faa/v1/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, M. I. Graev, Z. Ya. Shapiro, “Integral geometry in projective space”, Funct. Anal. Appl., 4:1 (1970), 12–28  mathnet  crossref  mathscinet  zmath
    2. M. I. Burtman, “Obschaya zadacha integralnoi geometrii na tore”, UMN, 29:3(177) (1974), 187–188  mathnet  mathscinet  zmath
    3. I. M. Gel'fand, S. G. Gindikin, “Nonlocal inversion formulas in real integral geometry”, Funct. Anal. Appl., 11:3 (1977), 173–179  mathnet  crossref  mathscinet  zmath
    4. S. G. Gindikin, G. M. Henkin, “Integral geometry for $\partial$-cohomology in $q$-linear concave domains in $\mathbb{CP}^n$”, Funct. Anal. Appl., 12:4 (1978), 247–261  mathnet  crossref  mathscinet  zmath
    5. I. M. Gel'fand, S. G. Gindikin, Z. Ya. Shapiro, “A local problem of integral geometry in a space of curves”, Funct. Anal. Appl., 13:2 (1979), 87–102  mathnet  crossref  mathscinet  zmath
    6. I. M. Gel'fand, G. S. Shmelev, “Geometric structures of double bundles and their relation to certain problems in integral geometry”, Funct. Anal. Appl., 17:2 (1983), 84–96  mathnet  crossref  mathscinet  zmath  isi
    7. S. G. Gindikin, “Integral formulas and integral geometry for $\bar\partial$-cohomologies in $\mathbb{CP}^n$”, Funct. Anal. Appl., 18:2 (1984), 108–119  mathnet  crossref  mathscinet  zmath  isi
    8. K. Maius, “Linear complexes of $k$-planes”, Funct. Anal. Appl., 19:1 (1985), 67–69  mathnet  crossref  mathscinet  zmath  isi
    9. A. B. Goncharov, “Integral geometry on families of k-dimensional submanifolds”, Funct. Anal. Appl., 23:3 (1989), 178–189  mathnet  crossref  mathscinet  zmath  isi
    10. I. M. Gel'fand, M. I. Graev, “Crofton's function and inversion formulas in real integral geometry”, Funct. Anal. Appl., 25:1 (1991), 1–5  mathnet  crossref  mathscinet  zmath  isi
    11. V. P. Golubyatnikov, “On unique recoverability of convex and visible compacta from their projections”, Math. USSR-Sb., 73:1 (1992), 1–10  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. M. I. Graev, “Integral Geometry on the Space $L^n$, where $L$ is a Matrix Ring”, Funct. Anal. Appl., 30:4 (1996), 277–280  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. M. I. Graev, “A Problem of Integral Geometry Related to a Triple of Grassmann Manifolds”, Funct. Anal. Appl., 34:4 (2000), 299–301  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. Graev, MI, “Problems of integral geometry related to vector spaces over some noncommutative rings”, Russian Journal of Mathematical Physics, 10:1 (2003), 43  isi
    15. S. G. Gindikin, “Horospherical Transform on Riemannian Symmetric Manifolds of Noncompact Type”, Funct. Anal. Appl., 42:4 (2008), 290–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Rubin B., “Funk, Cosine, and Sine Transforms on Stiefel and Grassmann Manifolds”, J. Geom. Anal., 23:3 (2013), 1441–1497  crossref  isi
    18. Simon Gindikin, “Local inversion formulas for horospherical transforms”, Mosc. Math. J., 13:2 (2013), 267–280  mathnet  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:749
    Full text:270
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020